# SDR F3LA2018071700366

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N205FR
- Make and model: Airbus A320-214
- Aircraft serial: 04253
- Aircraft time: 30,890 hours, 12,452 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTS STRONG ODOR AFTER TURNING ON PACKS POST TAKE OFF.  CREW DECLARED EMERGENCY, DAWNED O2 MASK, FOLLOW QRH AND RETURNED TO THE FIELD AND COMPLETED AN OVERWEIGHT LANDING WITH NO OTHER ISSUES. MAINTENANCE PERFORMED TROUBLESHOOTING ON ENG 1 AND ENG 2. COMPLETED MIN IDLE CHECKS FOR TYPE 2 CAUSE OF CABIN ODORS. BORESCOPE ON BOTH ENGINES NORMAL AND NO ABNORMAL ODORS NOTED REF TSM 05-50-00-810-831-A. AIRCRAFT WAS RETURNED TO SERVICE.
